Pseudo Almost-periodic Viscosity Solutions of Hamilton-Jacobi Equations

ZHANG Shilin

Acta Mathematicae Applicatae Sinica ›› 2014, Vol. 37 ›› Issue (2) : 313-320.

PDF(245 KB)
PDF(245 KB)
Acta Mathematicae Applicatae Sinica ›› 2014, Vol. 37 ›› Issue (2) : 313-320. DOI: 10.12387/C2014029

Pseudo Almost-periodic Viscosity Solutions of Hamilton-Jacobi Equations

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2014, 37(2): 313-320 https://doi.org/10.12387/C2014029

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(245 KB)

Accesses

Citation

Detail

Sections
Recommended

/